# SDR CA970124003

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 100BEECH
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3A
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Cable
- Part number: 993800075
- Condition: Broken
- Location: Rt Prop
- Part time: 12,677 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) CABLE BROKE WHERE IT ATTACHES TO THE BELLCRANK ASSEMBLY UNDER THE PEDESTAL. CABLE BROKE AT THE SWAGE INSIDE THE TELESCOPING TUBES. SUBMITTER STATES CABLE INSPECTION IS DIFFICULT AT THIS LOCATION. PILOTS REPORTED ROUGHNESS IN THE CONTROL FOLLOWED BY THE FAILURE WHEN FORCE APPLIED. NEW PART INSTALLED.
